# SDR 200705071

- Difficulty date: May 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000129
- Aircraft time: 2,940 hours, 1,595 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6451 MEM TO ATL ON THE TAKEOFF ROLL AS POWER WAS APPLIED, CREW RECEIVED A BLUE CREW AWARENESS EICAS MESSAGE, FUEL 2 FEED FAULT.  THE TAKEOFF WAS ABORTED AT ABOUT 10 KNOTS.  MAINTENANCE ADVISED THE CREW TO CYCLE A/C PUMP 2.  CREW COMPLIED.  SYSTEM OPS CHECK NORMAL.  NO OTHER MAINTENANCE REQUIRED.
